In the perturbation of a boundary value problem by terms with deviating argument the spectrum can vanish
Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 717-718
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_4_a28,
author = {V. S. Mokeichev},
title = {In the perturbation of a boundary value problem by terms with deviating argument the spectrum can vanish},
journal = {Differencialʹnye uravneni\^a},
pages = {717--718},
year = {1983},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_4_a28/}
}
TY - JOUR AU - V. S. Mokeichev TI - In the perturbation of a boundary value problem by terms with deviating argument the spectrum can vanish JO - Differencialʹnye uravneniâ PY - 1983 SP - 717 EP - 718 VL - 19 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_4_a28/ LA - ru ID - DE_1983_19_4_a28 ER -
V. S. Mokeichev. In the perturbation of a boundary value problem by terms with deviating argument the spectrum can vanish. Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 717-718. http://geodesic.mathdoc.fr/item/DE_1983_19_4_a28/